Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why am I suffering from nausea after taking reglan during pregnancy?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
I am 8 weeks pregnant. I had my ultrasound yesterday and docs confirmed the heart beat of my little bean. My vaginal discharge (milky white) completely stopped since last evening. I am little anxious to know if this is normal? I had 5mg of reglan which was prescribed to me by my provider to avoid severe nausea. I am experiencing this only after I had reglan.
Posted Tue, 21 Jan 2014 in Pregnancy
Answered by Dr. S Patra 2 hours later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. As per ultrasound scan, you are carrying a healthy pregnancy with positive fetal heart beat. Mild vaginal discharge is quite common throughout pregnancy period due to hormonal influence on cervical and vaginal gland. However, it is NOT mandatory to flow milky white vaginal discharge continuously. REGLAN (Metoclopramide) can also decrease vaginal discharge and cause vaginal dryness as side effect to some extent. It will be NORMAL within 1 to 2 days and you should maintain genital hygiene properly. Do periodic check up to your doctor. To avoid nausea, you should take easy digestible foods, drink more water, avoid bad or bitter smell food stuffs. Take puffed rice/ biscuit or dry fruits when you feel nausea. Combined Doxylamine & Pyridoxine like DOXINATE etc can be taken at bed time (2 tabs). You can consult with your doctor regarding this. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and successful motherhood. Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor